# SDR AALA202508126423

- Difficulty date: July 16, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door Sill
- Part number: 141A83107
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR ENTRY WAY LOWER SILL INNER CHORD (CREASE ANGLE) FROM BS 320 TO BS 332 AT S17R, RBL 58. REPLACED CHORD PER AARD 51-00-05-1.
